Some theorems of international trade with endogenous factor supply

Full text for this resource is not available from the Research Repository.

Waschik, Robert ORCID: 0000-0001-9306-1803 (1992) Some theorems of international trade with endogenous factor supply. Economics Letters, 39 (1). 59 - 64. ISSN 0165-1765

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29131
DOI https://doi.org/10.1016/0165-1765(92)90102-5
Official URL http://www.sciencedirect.com/science/article/pii/0...
Subjects Historical > FOR Classification > 1401 Economic Theory
Current > Division/Research > Centre of Policy Studies (CoPS)
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login